Thumbnail
Access Restriction
Subscribed

Author Forbes, Francis B.
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1902-03-01
Journal Publications of the American Statistical Association
Volume Number 8
Owner JSTOR
Size (in Bytes) 2.54 MB
Page Count 29
Starting Page 1
Ending Page 29


Source: Internet Archive :: JSTOR